# SDR AALA202109016652

- Difficulty date: August 24, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND A CORRODED AREA ON FLOORBEAM LOCATED AT STA 986, RIGHT BUTT LINE 51.INSTALLED STRAP REPAIR FOR OVER SIZED HOLE PER SRM 53-70-81-2R-6.
